| Model Number |
72204405 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that during surgery, the biosure regenesorb screw broke when it was being inserting into the bone tunnel.The procedure was completed without delay using a back-up device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported 72204405 9x30mm biosure regenesorb screw, used in treatment, has been returned for evaluation.From the information provided, ¿during surgery, the biosure regenesorb screw broke when it was being inserting into the bone tunnel¿.Visual assessment confirms complaint.An exact root cause cannot be determined with confidence; however, factors that could have contributed to the reported event include: excessive force applied during insertion.Improper site preparation.The instruction for use outlines precautionary statements and instructions in regards to the use of the device to avoid damage or non-functionality.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.A review of the complaint and manufacturing records was performed and indicated similar allegations for the lot number reported.
Additional Manufacturer Narrative
H10 h3,h6: the reported 9x30mm biosure regenesorb screw, used in treatment, has not been returned for evaluation.Without the reported product a visual evaluation cannot be performed and the customers complaint cannot be confirmed.From the information provided, the screw broke into multiple pieces.An exact root cause cannot be determined with confidence; however, factors that could have contributed to the reported event include: excessive force applied during insertion.Improper site preparation.The instruction for use outlines precautionary statements and instructions in regards to the use of the device to avoid damage or non-functionality.A review of the manufacturing and complaint records was performed for the reported lot, there were no indications that would suggest that the device did not meet product specifications upon release into distribution.Further investigation is not warranted at this time.